# SDR AALA202002059002

- Difficulty date: February 5, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 68,289 hours, 30,993 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Fluctuates
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: LEVEL FL260 PRESSURIZATION FLUCTUATED +- 600FT/MIN. NOTICABLE PRESSURE CHANGES IN THE CABIN. CABIN ALT 4700 DECENDED TO 240 STABILIZED CABIN AT 250+- 50FPM. ACCOMPLISHED OPS TEST OF PRESSURE CONTROL AND MONITORING I/A/W AMM 21-31-00-710-002-A. TEST GOOD.
